# SDR SWAA2022031550226

- Difficulty date: August 20, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 55,242 hours, 32,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT CENTER SCUFF PLATE (BULLNOSE) CRACKED IN 2EA PLACES / ACCOMPLISHED WELD REPAIR ON FWD CARGO COMPARTMENT CENTER SCUFF PLATE IAW SWA E/A # 1-A53-2076 REV 11.
